# SDR CA980706030

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven Socket
- Condition: Failed
- Location: Position 17
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, AN ELECTRICAL BURNING SMELL WAS DETECTED COMING FROM THE GALLEY.  THE GALLEY POWER WAS TURNED OFF, SMELL DISSIPATED AND A/C LANDED SAFELY.  MAINTENANCE FOUND OVEN POSITION NR 17 SOCKET BURNT.  OVEN POSITION NR 17 SOCKET WAS REPLACED.
